Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 45, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 3, 2007, 12:59 PM CDT for 4 counties in Illinois. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 12:59 PM CDT (17:59 UTC)
- Expired
- Apr 3, 2007, 1:39 PM CDT
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Edgar County, IL
The radar
The Indianapolis radar (KIND), 127 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 1:10 PM CDT | HAIL 1 | Paris, IL | REPORT FROM ILLIANA SKYWARN...VIA NWS IND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:48 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 3, 11:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 031800 SVRILX ILC023-029-035-045-031900- /O.NEW.KILX.SV.W.0045.070403T1759Z-070403T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1259 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS... EASTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS... CLARK COUNTY IN EAST CENTRAL ILLINOIS... SOUTHEASTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 200 PM CDT * AT 1259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF VERMILION TO GREENUP...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF PARIS TO 6 MILES EAST OF TOLEDO...AND WAS MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CLARKSVILLE... CASEY... HAZEL DELL... VERMILION... OLIVER... MARTINSVILLE... MARSHALL... DENNISON... A TORNADO WARNING IS ALSO IN EFFECT FOR NORTHEAST CUMBERLAND... AND WESTERN CLARK UNTIL 115 PM. OTHER LOCATIONS IN THE WARNING INCLUDE...JEWETT...PARIS...TOLEDO AND WESTFIELD. IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3989 8753 3919 8836 3918 8774 3948 8754 $$ BARKER
2 follow-up statements
000 WWUS53 KILX 031822 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 122 PM CDT TUE APR 3 2007 ILC023-029-035-045-031900- /O.CON.KILX.SV.W.0045.000000T0000Z-070403T1900Z/ CLARK-COLES-CUMBERLAND-EDGAR- 122 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHEASTERN EDGAR...CLARK...EASTERN CUMBERLAND AND SOUTHEASTERN COLES COUNTIES... AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF DENNISON TO 5 MILES SOUTHEAST OF HAZEL DELL...OR ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF TERRE HAUTE TO 16 MILES SOUTHEAST OF TOLEDO...MOVING SOUTHEAST AT 40 MPH. LAT...LON 3989 8753 3919 8836 3918 8774 3948 8754 $$
000 WWUS53 KILX 031839 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 139 PM CDT TUE APR 3 2007 ILC023-029-035-045-031849- /O.CAN.KILX.SV.W.0045.000000T0000Z-070403T1900Z/ CLARK-COLES-CUMBERLAND-EDGAR- 139 PM CDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDGAR...CLARK... EASTERN CUMBERLAND AND SOUTHEASTERN COLES COUNTIES IS CANCELLED... AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT FOR CUMBERLAND AND CLARK COUNTIES UNTIL 8 PM. LAT...LON 3989 8753 3919 8836 3918 8774 3948 8754 $$ BARKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:43 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 3, 10:43 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR TIME NATIONAL WEATHER SERVICE LINCOLN IL 1043 AM CDT TUE APR 3 2007 .DISCUSSION... THUNDERSTORMS DEVELOPED IN THE OVERNIGHT HOURS AND ARE MOVING THROUGH CENTRAL ILLINOIS AHEAD OF SCHEDULE. MED RANGE MODELS HAVE A SECOND ROUND OF PRECIP FORMING SLIGHTLY AFTER NOON...AND MOVING TO THE NORTH AND TO THE SOUTH OF THE FA... BUT MISSING CENTRAL ILLINOIS FOR THE MOST PART. WILL WATCH CLOSELY TO SEE IF THIS TREND ACTUALLY HAPPENS CONSIDERING THE ATMOSPHERE IS GETTING PRETTY WORKED OVER AS THIS CLUSTER OF STORMS...AND ITS ASSOCIATED OUTFLOW BOUNDARY STORMS...MOVE THROUGH THE AREA. UPDATED THE GRIDS FOR WATCHES AND KNOCKING DOWN THE TEMPS A BIT IN THE FAR SE AS DIURNAL HEATING WILL BE SLIGHTLY LIMITED BY EARLY PRECIP. PULLED POPS TO CATEGORICAL ACROSS THE FA. .PREV DISCUSSION... MODERATE RISK OF SEVERE THUNDERSTORMS WITH A SQUALL LINE THIS AFTERNOON ACROSS CENTRAL AND SOUTHEAST ILLINOIS BIG FORECAST CONCERN IS MODERATE RISK OF SEVERE THUNDERSTORMS WITH A SQUALL LINE THIS AFTERNOON ACROSS MUCH OF CENTRAL AND SE IL AS A STRONG COLD FRONT PLOWS EAST ACROSS THE STATE...COLLIDING WITH A VERY UNSTABLE AIR MASS AND ACCOMPANIED BY STRONG UPPER LEVEL DYNAMICS AND WIND FIELDS. ATTENTION THEN TURNS TO MAJOR PATTERN CHANGE WITH CANADIAN AIR MASS USHERING INTO IL TONIGHT/WED AND STICKING AROUND THROUGH THE EASTER WEEKEND WITH FREEZING TEMPS LIKELY FROM WED NIGHT THROUGH SAT NIGHT. 00Z SHORT RANGE MODELS FAIRLY SIMILAR NEXT FEW DAYS WITH NAM/WRF MODEL ABOUT 3 HOURS SLOWER WITH COLD FRONT THAN GFS THIS AFTERNOON AND EARLY EVENING. 08Z/3 AM SURFACE ANALYSIS SHOWS 1001 MB LOW PRESSURE OVER CENTRAL KS WITH A WARM FRONT EXTENDING INTO SOUTHERN IOWA AND NORTHERN IL NEAR I-80 AND INTO CENTRAL INDIANA. WIDESPREAD CONVECTION AND SOME SEVERE THUNDERSTORMS WERE NORTH OF THE WARM FRONT NEAR THE 850 MB WARM FRONT OVER NORTHERN IL FROM I-88 NORTH INTO SOUTHERN WI INTO CENTRAL IOWA...THEN A SQUALL LINE FROM CENTRAL IOWA SOUTH INTO NW CORNER OF MO AND RACING EAST. VERY MILD TEMPS OVER CENTRAL IL WITH UPPER 50S TO MID 60S WHILE DEWPOINTS IN THE LOWER 50S WITH SOUTH WINDS AND INCREASING TO BREEZY LEVELS FROM I-72 NORTH. ALOFT A VIGOROUS UPPER LEVEL TROF WAS OVER THE NORTHERN ROCKIES/PLAINS OF MT/WY AND THE DAKOTAS. SHORT TERM...TODAY THROUGH THURSDAY NIGHT... MODELS TAKE LOW PRESSURE ENE INTO NW IL BY 18Z WITH COLD FRONT JUST WEST OF IL...THEN LOW MOVES TO SOUTHERN LAKE MI AS IT DEEPENS BY SUNSET AND SWINGS COLD FRONT EASTWARD AND APPROACHING THE IL/IN BORDER. UPPER LEVEL TROF OVER THE DAKOTAS INTENSIFY INTO A CUTOFF UPPER LEVEL LOW AS IT MOVES EAST INTO MN BY SUNSET AND HELPS LOW PRESSURE DEEPEN WITH VERY STRONG UPPER LEVEL DYNAMICS AND 100 KNOT MID LEVEL JET POINTING EAST TOWARD CENTRAL/NORTHERN IL BY DAYS END. COLD FRONT COLLIDING WITH VERY UNSTABLE AIR MASS WITH TEMPS IN THE 70S AND DEWPOINTS INTO THE UPPER 50S AND LOWER 60S THIS AFTERNOON. FORECAST SOUNDINGS SHOW LIFTED INDICES OF MINUS 6 TO 7C AND MUCAPES OF 1500 TO 2500 J/KG FROM 18 TO 21Z ALONG AND EAST OF THE IL RIVER. HAVE STRONG WIND FIELDS WITH GOOD WIND SHEAR AT 18Z AND BECOMING MORE UNIDIRECTIONAL WIND FIELDS BY 21Z. EXPECT SEVERE SQUALL LINE TO TRACK EASTWARD ACROSS CENTRAL/SE IL BETWEEN 18Z AND 00Z (1 TO 7 PM) WITH WIDESPREAD WIND DAMAGE AND LARGE HAIL. COULD ALSO BE A FEW SUPERCELLS FROM PRIOR TO 21Z WITH ISOLATED TORNADOES FROM IL RIVER EAST. SPC HAS 45% CHANCE OF DAMAGING WINDS AND LARGE HAIL (10% CHANCE OF 2 INCH OR LARGER HAIL) AND 10% CHANCE TORNADOES IN MODERATE RISK FROM JACKSONVILLE TO CANTON TO LACON EAST THIS AFTERNOON. HAVE LIKELY CHANCE OF CONVECTION FROM MID/LATE MORNING ALONG AND WEST OF I-55 AND CHANCE OF CONVECTION EAST LATER THIS MORNING. LIKELY CHANCE OF CONVECTION THIS AFTERNOON WITH SEVERE THUNDERSTORMS LIKELY WITH SQUALL LINE PASSING THROUGH. PROGRESSIVE SQUALL WILL EXIT EAST OF IL EARLY THIS EVENING WITH CHANCE OF CONVECTION EARLY THIS EVENING EAST OF I-57. DRY SLOW BRIEFLY MOVES IN BEHIND THE SQUALL LINE THIS EVENING...THEN WRAP AROUND LOW CLOUDS TO MOVE INTO CENTRAL IL NORTH OF I-70 AND ESPECIALLY FROM I-74 NORTH OVERNIGHT INTO WED WHERE SWIRL OF STRONG SHORT WAVE TAIL LINGERS. WINDY NW WINDS TONIGHT/WED BEHIND STORM SYSTEM AS LOW DEEPENS TO 993 MB OVER LAKE HURON BY DAWN WED. INCREASED WIND GUSTS TO 30 TO 40 MPH TONIGHT/WED MORNING. MUCH COLDER TONIGHT AND WED AND CONTINUED TREND OF COOLING TEMPS A FEW MORE DEGREES. LOWS TONIGHT IN THE 30S...RANGING FROM FREEZING NW OF THE IL RIVER TO 40F FAR SE ALONG THE WABASH RIVER. HIGHS WED IN THE 40S WITH LOWER 40S ALONG AND NORTH OF I-74. SUB FREEZING TEMPS STILL LOOK LIKELY WED NIGHT AND THU NIGHT WITH LOWS IN THE MID TO UPPER 20S. AVERAGE LAST SPRING FREEZE IN CENTRAL IL IS MID APRIL SO HOLDING OFF ON FREEZE HEADLINES. BUT TEMPS HAVE BEEN 15 TO 25F ABOVE NORMAL DURING THE PAST TWO WEEKS ALLOWING SOME VEGETATION TO GROW VERY EARLY THIS SEASON. LAST TIME WE HAD LOWS IN THE 20S WAS MARCH 18. TENDER VEGETATION WILL NEED TO BE COVERED OR TAKEN INDOORS. LONG TERM...FRIDAY THROUGH MONDAY... LITTLE CHANGES MADE TO THE EXTENDED FORECAST FOR THE EASTER WEEKEND. MODEL ENSEMBLES CONTINUE TO SHOW STRONG UPPER LEVEL LOW DIGGING SOUTHWARD ACROSS EASTERN CANADA AND NEW ENGLAND WHILE UPPER LEVEL RIDGE ANCHORED OVER THE ROCKIES. IL REMAINS IN A NW UPPER LEVEL FLOW WITH DRY AND VERY COOL CONDITIONS PREVAILING FOR EARLY APRIL. MOST OF THE QPF AND CLOUDIER SKIES STAYS NE OF IL CLOSER TO THE UPPER LEVEL LOW. AN UPPER LEVEL SHORT WAVE RACES SE ACROSS THE OZARKS SAT...WHILE ANOTHER WEAK SHORT WAVE MOVES ACROSS MO MON...BOTH KEEPING THEIR LIGHT QPF SW OF CENTRAL IL. LARGE CANADIAN HIGH PRESSURE NOSING SOUTHWARD ACROSS THE PLAINS STATES SHIFTS EAST ACROSS IL EASTER SUNDAY. LOWS IN THE 20S AGAIN FRI AND SAT NIGHT...THEN MODIFY SUN NIGHT INTO THE LOWER 30S AS LARGE CANADIAN HIGH SLIPS SE OF IL AND GET A RETURN SOUTHERLY FLOW BY MON WITH MODERATING TEMPS. HIGHS IN THE 40S FRI/SAT ELEVATE INTO THE 50S MON BUT STILL BELOW NORMAL HIGHS IN THE LOWER 60S. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HJS/HUETTL
Hazardous weather outlook, Apr 3, 11:02 AM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1102 AM CDT TUE APR 3 2007 ILZ027>031-036>038-040>057-061>063-066>068-071>073-041200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1102 AM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY. THIS FRONT WILL INTERACT WITH WARM MOIST AIR FROM THE GULF TO PRODUCE A LINE OF STRONG THUNDERSTORMS. THERE IS A MODERATE RISK THAT SOME OF THESE STORMS COULD BECOME SEVERE TODAY AND INTO THIS AFTERNOON...WITH THE PRIMARY SEVERE THREAT BEING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. FLOODING IS ALSO EXPECTED TO CONTINUE ON SOME AREA RIVERS AND STREAMS...INCLUDING THE ILLINOIS AND WABASH RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FLOODING IS EXPECTED TO CONTINUE INTO NEXT WEEK ON AREA RIVERS...INCLUDING THE ILLINOIS AND WABASH RIVERS. OVERNIGHT LOW TEMPERATURES WEDNESDAY NIGHT THROUGH SATURDAY NIGHT WILL FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER COVERING THEM OR BRINGING THEM INDOORS FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY TODAY AND INTO THIS AFTERNOON. HJS
In the hours before
Local storm report, Apr 3, 9:39 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
939 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM HAIL CHAMPAIGN 40.11N 88.26W
04/03/2007 M0.75 INCH CHAMPAIGN IL CO-OP OBSERVER
NEAR STALEY RD. AND BRADLEY AVE IN WEST CHAMPAIGN
&&
SCHAFFERLocal storm report, Apr 3, 10:27 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM HAIL OGDEN 40.12N 87.96W
04/03/2007 M1.00 INCH CHAMPAIGN IL CO-OP OBSERVER
COOP OBSERVER REPORTED 1 INCH HAIL FELL FROM 956 AM UNTIL
1000 AM.
&&
KELLYLocal storm report, Apr 3, 10:56 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1056 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL SHERMAN 39.89N 89.61W
04/03/2007 M0.75 INCH SANGAMON IL NWS EMPLOYEE
NWS EMPLOYEE REPORTED 3/4 INCH HAIL IN SHERMAN
&&
KELLYLocal storm report, Apr 3, 11:45 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL ELWIN 39.78N 88.96W
04/03/2007 E0.88 INCH MACON IL TRAINED SPOTTER
TIME ESTIMATED
&&
KELLYLocal storm report, Apr 3, 12:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1210 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM HAIL 5 SW DECATUR 39.80N 89.00W
04/03/2007 M0.88 INCH MACON IL MESONET
REPORT OF NICKEL SIZED HAIL WAS 2 MILES WEST OF THE
INTERSECTION OF MT AUBURN RD AND WICKLES RD. REPORT FROM
THE SIGNIFICANT WEATHER OBSERVER PROGRAM
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:40 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 50 min |
| Apr 3, 9:31 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Vermilion | 44 min |
| Apr 3, 10:14 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 61 min |
| Apr 3, 10:22 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 38 min |
| Apr 3, 10:56 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 34 min |
| Apr 3, 11:08 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 23 min |
| Apr 3, 11:09 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie | 51 min |
| Apr 3, 11:19 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 41 min |
| Apr 3, 11:48 AM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 27 min |
| Apr 3, 11:55 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Edgar | 65 min |
| Apr 3, 12:03 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas | 42 min |
| Apr 3, 12:13 PM CDT | Flash Flood Warning | ILX | Champaign, Douglas | 6 hr |
| Apr 3, 12:46 PM CDT | Tornado Warning | ILX | Clark, Cumberland | 29 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | ILX | Crawford, Jasper, Richland | 35 min |
| Apr 3, 1:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 44 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 63 min |
| Apr 3, 2:36 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 54 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.